# SDR CALA2025031902960

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 81,066 hours, 35,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R LIFE RAFT PANCOVER LOCKING LATCHLOOSE ATTEMPTED TO FIT MULTIPLE DIFFERENT SLIDE COVERS ON DOOR 2R, NO FIX. LATCHES DO NOT LINE UP PROPERLY. WORK DONE IN REF WITH AMM 25-62-44. SUSPECT FRAME OF SLIDE WARPED/BENT, SEE ATTAHCED PICTURES FOR CLARIFICATION. ORIGINAL SLIDE COVER LEFT IN FIRST CLASS SEATS. ADJUSTED LATCHES ON COVER AND REINSTALLED COVER. COVER FIT WELL AND IS SECURED. REF SRM.51-42-21
